Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2018

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | J | K | L | N | O | P | S | V | Z
Number of items: 51.

A

Abdi, Ahmad, Fukasawa, Ricardo and Sanitàa, Laura (2018) Opposite elements in clutters. Mathematics of Operations Research, 43 (2). pp. 428-459. ISSN 0364-765X

Abdi, Ahmad and Guenin, Bertrand (2018) Packing odd T-joins with at most two terminals. Journal of Graph Theory, 87 (4). pp. 587-652. ISSN 0364-9024

Abdi, Ahmad and Pashkovich, Kanstantsin (2018) Delta minors, delta free clutters, and entanglement. SIAM Journal on Discrete Mathematics, 32 (3). pp. 1750-1774. ISSN 0895-4801

Abdi, Ahmad, Pashkovich, Kanstantsin and Cornuéjols, Gérard (2018) Ideal clutters that do not pack. Mathematics of Operations Research, 43 (2). pp. 533-553. ISSN 0364-765X

Allen, Peter, Koch, Christoph, Parczyk, Olaf and Person, Yury (2018) Finding tight hamilton cycles in random hypergraphs faster. In: Bender, M., Farach-Colton, M. and Mosteiro, M., (eds.) LATIN 2018: theoretical informatics. Lecture Notes in Computer Science (10807). Springer, Cham, Switzerland, pp. 28-36. ISBN 9783319774039

Alpern, Steve, Lidbetter, Thomas and Papadaki, Katerina (2018) Optimizing periodic patrols against short attacks on the line and other networks. European Journal of Operational Research. ISSN 0377-2217

Anthony, Martin and Ratsaby, Joel (2018) Large width nearest prototype classification on general distance spaces. Theoretical Computer Science, 738 (22). pp. 65-79. ISSN 0304-3975

Anthony, Martin and Ratsaby, Joel (2018) Large-width bounds for learning half-spaces on distance spaces. Discrete Applied Mathematics. ISSN 0166-218X

B

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andrew (2018) Digital morphogenesis via Schelling segregation. Nonlinearity, 31 (4). ISSN 0951-7715

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andy (2018) Minority population in the one-dimensional Schelling model of segregation. Journal of Statistical Physics. ISSN 0022-4715

Barmpalias, George, Lewis-Pye, Andrew and Li, Angsheng (2018) Pointed computations and Martin-Löf randomnesss. Computability, 7 (2-3). pp. 171-177. ISSN 2211-3568

Biggs, Norman (2018) Game, set, and graph. BSHM Bulletin: Journal of the British Society for the History of Mathematics.

Biggs, Norman (2018) John Reynolds of the Mint: a mathematician in the service of King and Commonwealth. Historia Mathematica. ISSN 0315-0860

Bingham, N. H. and Ostaszewski, Adam (2018) Beyond Lebesgue and Baire IV: density topologies and a converse Steinhaus-Weil theorem. Topology and its Applications, 239. pp. 274-292. ISSN 0166-8641

Bingham, N. H. and Ostaszewski, Adam (2018) Set theory and the analyst. European Journal of Mathematics. ISSN 2199-675X

Brightwell, Graham, Fairthorne, Marianne and Luczak, Malwina J. (2018) The supermarket model with bounded queue lengths in equilibrium. Journal of Statistical Physics, 173 (3-4). pp. 1149-1194. ISSN 0022-4715

Brightwell, Graham, House, Thomas and Luczak, Malwina J. (2018) Extinction times in the subcritical stochastic SIS logistic epidemic. Journal of Mathematical Biology, 77 (2). pp. 455-493. ISSN 0303-6812

C

Cooper, Barry, Lewis-Pye, Andrew, Li, Angsheng, Pan, Yicheng and Yong, Xi (2018) Establishing social cooperation: the role of hubs and community structure. Network Science, 6 (2). pp. 251-264. ISSN 2050-1242

Corsten, Jan and Frankl, Nóra (2018) A note on diameter-Ramsey sets. European Journal of Combinatorics, 71. pp. 51-54. ISSN 0195-6698

Czichowsky, Christoph Johannes, Peyre, Rémi, Schachermayer, Walter and Yang, Junjian (2018) Shadow prices, fractional Brownian motion, and portfolio optimisation under transaction costs. Finance and Stochastics, 22 (1). ISSN 0949-2984

D

Dadush, Daniel, Guzmán, Cristóbal and Olver, Neil (2018) Fast, deterministic and sparse dimensionality reduction. In: ACM SIAM Symposium on Discrete Algorithms, 2018-01-07 - 2018-01-10, University of Warwick, UK.

Dadush, Daniel, Végh, László A. and Zambelli, Giacomo (2018) Geometric rescaling algorithms for submodular function minimization. In: Czumaj, Artur, (ed.) Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms. Proceedings. Society for industrial and applied mathematics, Philadelphia, USA, pp. 832-848. ISBN 978-611975031

Del Pia, Alberto, Musitelli, Antoine and Zambelli, Giacomo (2018) On matrices with the Edmonds-Johnson property arising from bidirected graphs. Journal of Combinatorial Theory, Series B, 130. pp. 39-91. ISSN 0095-8956

E

Edwards, Katherine, Girão, António, van den Heuvel, Jan, Kang, Ross J., Puleo, Gregory J. and Sereni, Jean-Sébastien (2018) Extension from precoloured sets of edges. Electronic Journal of Combinatorics, 25 (3). P3.1. ISSN 1077-8926

F

Fernholz, E. Robert, Karatzas, Ioannis and Ruf, Johannes (2018) Volatility and arbitrage. Annals of Applied Probability, 28 (1). pp. 378-417. ISSN 1050-5164

Fisher, Travis, Pulido, Sergio and Ruf, Johannes (2018) Financial models with defaultable numéraires. Mathematical Finance, 29 (1). pp. 117-136. ISSN 0960-1627

Fraenkel, Aviezri, Larsson, Urban, Santos, Carlos P. and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2018) Special issue on combinatorial game theory. International Journal of Game Theory, 47 (2). pp. 375-377. ISSN 0020-7276

Frieze, Alan, Pegden, Wesley and Sorkin, Gregory B. (2018) The distribution of minimum-weight cliques and other subgraphs in graphs with random edge weights. SIAM Journal on Discrete Mathematics, 32 (3). pp. 2115-2133. ISSN 0895-4801

G

Gandy, Axel and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2018) Adjustable network reconstruction with applications to CDS exposures. Journal of Multivariate Analysis. ISSN 0047-259X

Gapeev, Pavel V. and Al Motairi, Hessah (2018) Perpetual American defaultable options in models with random dividends and partial information. Risks, 64 (4). ISSN 2227-9091

Gapeev, Pavel V., Brockhaus, Olivier and Dubois, Mathieu (2018) On some functionals of the first passage times in models with switching stochastic volatility. International Journal of Theoretical and Applied Finance. ISSN 0219-0249

Gossner, Olivier and Kuzmics, Christoph (2018) Preferences under ignorance. International Economic Review. ISSN 0020-6598

Gossner, Olivier and Steiner, Jakub (2018) On the cost of misperception: general results and behavioural applications. Journal of Economic Theory, 177. pp. 816-847. ISSN 0022-0531

H

Hujdurović, Ademir, Husić, Edin, Milanič, Martin, Rizzi, Romeo and Tomescu, Alexandru (2018) Perfect phylogenies via branchings in acyclic digraphs and a generalization of Dilworth's theorem. ACM Transactions on Algorithms, 14 (2). p. 20. ISSN 1549-6325

J

Jelínek, Vít and Kucera, Stanislav (2018) On the structure of matrices avoiding interval-minor patterns. Advances in Applied Mathematics, 101. pp. 70-99. ISSN 0196-8858

K

Kazan, Erol, Tan, Chee-Wee, Lim, Eric T.K, Sørensen, Carsten and Damsgaard, Jan (2018) Disentangling digital platform competition:the case of UK mobile payment platforms. Journal of Management Information Systems, 35 (1). pp. 180-219. ISSN 0742-1222

L

Larsson, Martin and Ruf, Johannes (2018) Stochastic exponentials and logarithms on stochastic intervals: a survey. Journal of Mathematical Analysis and Applications. pp. 1-14. ISSN 0022-247X

Lewis-Pye, Andrew (2018) The search for natural definability in the Turing degrees. Computability, 7 (2-3). pp. 189-235. ISSN 2211-3568

Lin, Aaron, Makhul, Mehdi, Mojarrad, Hossein Nassajian, Schicho, Josef, Swanepoel, Konrad ORCID: 0000-0002-1668-887X and de Zeeuw, Frank (2018) On sets defining few ordinary circles. Discrete and Computational Geometry, 59 (1). pp. 59-87. ISSN 0179-5376

N

Naszódi, Márton, Pach, János and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2018) Sphere-of-influence graphs in normed spaces. In: Discrete Geometry and Symmetry: In Honor of Károly Bezdek’s and Egon Schulte’s 60th Birthdays. Springer International Publishing AG, Cham, Switzerland.

O

Olver, Neil, Pruhs, Kirk, Schewior, Kevin, Sitters, Rene and Stougie, Leen (2018) The itinerant list update problem. In: Epstein, L and Erlebach, T, (eds.) Approximation and Online Algorithms: WAOA 2018. Lecture Notes in Computer Science,11312. Springer, FIN, pp. 310-326. ISBN 9783030046927

P

Prokaj, Vilmos and Ruf, Johannes (2018) Local martingales in discrete time. Electronic Communications in Probability, 23 (31). ISSN 1083-589X

S

Sasane, Amol (2018) A potpourri of algebraic properties of the ring of periodic distributions. Bulletin of the Belgian Mathematical Society, 25 (5). pp. 755-776. ISSN 1370-1444

Simon, Robert Samuel and Tomkowicz, Grzegorz (2018) A Bayesian game without ϵ-equilibria. Israel Journal of Mathematics, 227 (1). pp. 215-231. ISSN 0021-2172

Singh, Mohit and Végh, László A. (2018) Approximating minimum cost connectivity orientation and augmentation. SIAM Journal on Computing. ISSN 0097-5397

Svensson, Ola, Tarnawski, Jakub and Végh, László A. (2018) Constant factor approximation for ATSP with two edge weights. Mathematical Programming, 172 (1-2). pp. 371-397. ISSN 0025-5610

Svensson, Ola, Tarnawski, Jakub and Végh, László A. (2018) A constant-factor approximation algorithm for the asymmetric traveling salesman problem. In: Proceedings of 50th Annual ACM SIGACT Symposium on the Theory of Computing (STOC’18). Association for Computing Machinery, New York, NY, pp. 204-213. ISBN 9781450355599

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2018) Combinatorial distance geometry in normed spaces. In: Ambrus, Gergely, Barany, Imre, Boroczky, Karoly J., Fejes Toth, Gabor and Pach, János, (eds.) New Trends in Intuitive Geometry. Bolyai Society Mathematical Studies. Springer-Verlag, Berlin, Germany, 407 - 458. ISBN 9783662574126

V

van den Heuvel, Jan, Kierstead, H. A and Quiroz, Daniel (2018) Chromatic numbers of exact distance graphs. Journal of Combinatorial Theory, Series B. ISSN 0095-8956

van den Heuvel, Jan and Wood, David R. (2018) Improper colourings inspired by Hadwiger’s conjecture. Journal of the London Mathematical Society. ISSN 0024-6107

Z

Zervos, Mihail, Oliveira, Carlos and Duckworth, Kate (2018) An investment model with switching costs and the option to abandon. Mathematical Methods of Operations Research, 88 (3). pp. 417-443. ISSN 1432-2994

This list was generated on Sat Aug 8 22:01:57 2020 BST.